# SDR USAA2012031900031

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 22,735 hours, 8,372 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Part number: 852703
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER FAULT ON LANDING ROLLOUT.  ACCOMPLISHED OPERATIONAL TEST WITH NO FAULTS FOUND.  ON THE NEXT DAY, 3/18/12, AIRCRAFT EXPERIENCED THE SAME FAULT - THRUST REVERSER WAS DEACTIVATED AND PLACED ON MEL.  MAINTENANCE TROUBLESHOT - REMOVED AND REPLACED PROXIMITY SENSOR 4006KS IAW AIRBUS MAINTENANCE MANUAL 78-31-15.
